Post # 1
Hey everyone! Just wondering what side effects anyone else experienced and if mine are normal 🙂 Last time I went off the pill I don’t remember side effects but I was younger and I know with age things can get worse (just turned 30). I got my period back right away but now I have a lovely nauseous/light headed feeling that comes with my period. It is only during my period and a little before though.
I just got off the pill last month, so I am hoping this passes. I think it can be a symptom of endo as well, but I don’t have any of the other symptoms. I do have cramps but those last 1-2 days at the beginning of my period and have my entire life.
Just wanted to see if anyone else experienced anything else like it. I have also gained 5lbs, which is annoying, considering I did not gain weight when I went on the pills!
Post # 2
I was expecting my body to get completely rocked after going off the pill, but I had next to no side effects and was pleasantly surprised. (I was on for 12ish years) I have noticed some lightheadedness here and there around ovulation time, and had like one zit, but that’s basically it. My period returned immediately and I’ve had a 27 and 29 day cycle so far. Our scale is broken, so I have no idea if I gained or lost weight!
Post # 3
Well, considering that my birth control was causing some weird hair loss and weight gain, my “side effects” from going off the pill were pretty pleasant 🙂 It took a couple months for my cycle to regulate (which it sort of did, lol), but other than that, I didn’t feel any different. Hope it goes smoothly for you!
Post # 4
I didn’t notice any symptoms, but I also never got my period back so that was probably why!
Post # 5
the first month i went off the pill i had the most horrendous period of my life! cramps, lots of bleeding, etc. the second month off was a lot better and by the third i felt like i had returned to my pre-pill cycles (much easier to deal with!)
Post # 6
I went off the pill to swtich brands one time. It was awful. I was the most sick I had ever been in my entire life. I slept on the bathroom floor and couldn’t even keep water down. The cramps were horrible. My doctor ended up giving me anti neausea medication.. it only lasted about a day but it was not fun… Good luck!!
Post # 7
I broke out really bad for a couple months. But not everybody does!
Post # 8
My body reacts really weird to birth control, so my changes were all really nice when I stopped taking it. Birth control gives me acne, nausea, depression, anxiety, mood swings, etc. So when I stopped BC, I was thrilled that my skin cleared up, I stopped feeling like I was going to puke for a week every month, and returned to my normal happy self. What I didn’t like getting back was the cramps and boob soreness that I get around my period without BC.
Post # 9
Ah, these stories are giving me anxiety! *lol*
I’ve been on BC for 13 years now, and plan on stopped either my next cycle or the one after to start TTC… or at least get me off the pill a month and some before we actually do start trying. I was hoping to stop this last cycle, but my period was so weird (bled one Friday the Friday before I was supposed to get it, spotted all weekend, and then never really got it the week off – negative test – and then spotted a few days after started the new pack) that I figured I’d see what one more month did and go from there.
I am just hoping that my skin doesn’t freak out, as that was the reason I went on it back in the day (and started having sex). If I was ever changed to a different brand when I was in my early 20’s, my face went to war and it was like I had hit puberty too. Pre-pill, I remember coming back to the dorms/apt. after a class and cuirling up in a ball on my bed cos my cramps were so bad, even with taking something like Midol.
Post # 10
Thanks everyone for your comments! While no one, so far, has experienced it it does seem like every single person is different. Which is what I have found in my searches so I am going to give it a few more months for my body to regulate itself. My periods seem back to pretty much normal cor cycle length but the side effects or new PMS symptoms aren’t fun.
Post # 11
I’ve been off the pill since June 1 after being on it for years and years and did not have any significant side effects. I was so worried about it too!
Post # 12
When I went off the pill I felt effing amazing and still do 🙂
Post # 13
I went off the pill a month and a half ago (was on the pill for 7 years, implanon for 3 and then the pill for 6 months). I’m not ttc just was sick of no sex drive and wanted to be done with it!
after the period I got that I was due for on sugar pills I had the worst bloating! I have never bloated in my life and I didn’t know that bloating really hurts! my migraines increased and I was really tired and dizzy!! (No weight changes) After a week that all subsided. I had a normal period with cramping day one and slight dizzines for the 4 days and this month I haven’t had any symptoms – hopefully the dizziness goes away with my next period!
although the first week was awful- I’m so glad I’m off bc, I feel like a fog has lifted and I feel lighter!
Post # 14
I spotted! So much spotting! And I got a period that lasted off and on for 3 weeks til I went back to the doctor and asked to be put back on the pill
Post # 15
I’ve definitely had the good and the bad! I’ve had two regular cycles since going off, the first 30 and the second 27 days which was pretty normal for me before going on. My period itself has been pretty awful for the first 24 hours – very heavy, cramps and some mild nausea as well. They’ve been short for me though, about 4 days. The main thing I was worried about was bad acne, but my skin has actually cleared! I’ve had a tiny whitehead here and there but haven’t gotten a real zit like I’m used to since stopping! It’s awesome!